Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Yang, Shuzhen

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:198
Full texts:42
References:28
E-mail:

https://www.mathnet.ru/eng/person175309
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2021
1. Shige Peng, Shuzhen Yang, “Distributional uncertainty of the financial time series measured by $G$-expectation”, Teor. Veroyatnost. i Primenen., 66:4 (2021),  914–928  mathnet  mathscinet  zmath; Theory Probab. Appl., 66:4 (2022), 729–741  scopus 2

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024